# SDR CA100118001

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 23,831 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) CREW ENCOUNTERED A CRACKED OUTER WINDSHIELD ON THE CAPT`S SIDE. CREW DESCENDED TO FL230 AS A PRECAUTION AND DIVERTED TO AN ALTERNATE STATION.  PAN PAN DECLARED AS A PRECAUTION TO BE GIVEN PRIORITY TO DESCEND.  MX - WINDSHIELD CHANGED.  RECORDS SHOW THE WINSHIELD HAD BEEN INSTALLED FOR 27463 HOURS.
